# SDR IPXA13678924

- Difficulty date: June 18, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N355UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37947
- System (JASC): 3160 · Central Display
- Part: Cdu
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL KEYS ON CAPTAIN`S CDU INOPERATIVE WITH NORMAL AND ALTERNATE FMC SELECTED.  R & R NR 1 CDU IAW AMM 34-61-02-022-195 AND IPC 34-61-02-02A.
